# SDR SIMA20150121014

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT STRIP NR 7 HAS A BROKEN WIRE.  REPLACED SP9113 & SP9114 ON FLOOR PROXIMITY LIGHT STRIP NR 7 IAW SWPM 20-21-00.  SEE BOW178339 FOR OPERATIONS CHECK.
